MathSciNet Relay Station
MathSciNet bibliographic data
MR2156712 (2006f:03077) 03E15 (06A07 54F15 54H05)
Camerlo, Riccardo; Darji, Udayan B.; Marcone, Alberto Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005), no. 11, 4301–4328 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement